Mayo Clinic Connect
Has anyone experienced nausea as a side effect of tamoxifen? Kind of like a morning sickness feeling. Any suggestions for what to do that might help?
@mugs24cancer, I'm so sorry to hear about your reaction to Tamoxifen. I'm now taking it when I couldn't stand the side effects from the other AI drugs, and I"m tolerating it just fine. Have you notified your Oncologist?
Sorry about your experience with Tamoxifen. I took tamoxifen for a month and no nausea side effect. Switched to Anastrozole and had morning sickness feelings and got bad diarrhea after taking it for a few weeks. Now off of that for two weeks to see if it goes away.
Jump to this post
what side effects did you have while on the Al drugs?
I was on anastrozole for 9 months. The only side effect was pretty bad hot flashes. Cancer recurred so after surgery, chemo and radiation I was put on tamoxifen. Hot flashes not as bad. No aches or pain. A little fatigue but bouts of nausea just occur usually mid-afternoon or before getting ready for supper. Sometimes I wake up with a morning sickness feeling. Sometimes I get nauseated about an hour after supper.
I’ve been on tamoxifen for 10 years with no adverse side affects. I sure wish I could say the same about Taxol chemo which caused autonomic and peripheral neuropathy!
I’m with you on the peripheral neuropathy from taxol! I heard about the frozen gloves after my chemo. Five years later, my daughter also had taxol , so I bought 4 of the gloves for her treatment so they can be rotated during treatment). Doctors were not very optimistic that it would work, but I was determined to do everything I can (assuming she could tolerate it) to keep her from having CIPN. She ended her treatments last October and so far NO signs of neuropathy! My oncologist in MN told me that Medtronic is working on a device to help PN. It may be a year or two away.🙏🏻
Thank you for sharing. I’m glad your daughter escaped peripheral neuropathy. It is a life changer. I hope Medtronic is successful.
nausea and diarrhea
Have you found anything that helps? Taking the tamoxifen before bed I think seems to be better for me than in the morning.
Liked by elizm
I hate this drug, but at least I am on a low dose. I did have to have an ultrasound as they found endomestris (?spelled wrong) cells but nothing came of it. Not sure if caused to the tamoxifen. But I have had dryness, irritation and issues around that…Also don't like the blood clot risk…
I feel like it has too many side effects. I am on a lower dose due to a high risk neoplasm for breast cancer. Anyone in same boat?
version 220.127.116.11.3.2Page loaded in 0.723 seconds